# SDR ASOA201201245

- Difficulty date: April 10, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 26,457 hours, 19,376 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 320.1-388
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR 90 DEGREE ATTACH ANGLE AT ENDS OF DOOR FRAMES AT BOTTOM OF DOOR CORRODED FWD FRAME, FS 320.1, AFT FS 388.  INSTALLED ATTACH ANGLES IAW SRM 51-42-06-001-001-A01.
